# SDR VNAA0601014

- Difficulty date: January 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 4,021 hours, 4,019 cycles
- Engine: Ge CF343B1
- System (JASC): 5101 · Aircraft Structures
- Part: Skin
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LOADING A BELTLOADER HIT THE FUSELAGE BELOW THE CARGO DOOR.  A 6 X 8 AREA OF SKIN WAS PUNCTURED AND DENTED.  MAINTENANCE REPAIRED THE FUSELAGE SKIN IAW BSC EO 601R-53-8134.  THE FUSELAGE PRESSURIZATION LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
